By Topic

Model reference adaptive and nonadaptive control of linear time-varying plants

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
S. Limanond ; Dept. of Electr. Eng., Arizona State Univ., Tempe, AZ, USA ; K. S. Tsakllis

We address the adaptive and nonadaptive model reference control problem for a class of multivariable linear time-varying plants, namely index-invariant ones. We show that, under appropriate controllability and observability conditions, this class of plants admits a fractional description in terms of polynomial differential operators and, as such, allows for a polynomial equation-based controller design. We also show that, for a model reference control objective, the controller can be designed by solving a set of algebraic equations. Further, when the plant parameters are only partially known, we employ a gradient-based adaptive law with projection and normalization to update the controller parameters and establish the stability and tracking properties of adaptive closed-loop plant. Finally, we present a simple example to illustrate the design and realization of both the adaptive and nonadaptive control laws

Published in:

IEEE Transactions on Automatic Control  (Volume:45 ,  Issue: 7 )